Almost periodic solutions of differential equations with piecewise constant argument of generalized type


Creative Commons License

AKHMET M.

NONLINEAR ANALYSIS-HYBRID SYSTEMS, vol.2, no.2, pp.456-467, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1016/j.nahs.2006.09.002
  • Title of Journal : NONLINEAR ANALYSIS-HYBRID SYSTEMS
  • Page Numbers: pp.456-467

Abstract

We consider the existence and stability of an almost periodic solution of the following hybrid system: